# SDR ASAA2014082909014

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 28,510 hours, 8,562 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHLIE PERFORMING T/C 78273000 FOUND MAINT MESSAGE 77-20872. THE TOP LT EGT SIGNAL IS OUT OF RANGE.  THIS IS AN ECONOMIC FAULT. ON THE NR 2 ENGINE.  ACFT GROUNDED. REPLACED S4 EGT PROBE REF MM 77-21-01-400-801-F00.  OPS CK GOOD REF MM 73-21-00-700-804-F00.
